Medicine Overview of Supernim Gel
Side effects of Supernim Gel
Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.
How to use Supernim Gel
Use this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Apply it on the affected area and allow it to stay before spitting or rinsing.
How Supernim Gel works
Supernim 1% gel is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Depth Information on Supernim Gel
Expert advice for Supernim Gel
- It should be taken with food or milk to avoid getting an upset stomach.
- It can cause serious complications like stomach bleeding and kidney problems if taken for a long period of time.
- Supernim can raise your risk of blood clots, heart attack, or a stroke.
- Inform your doctor if you are pregnant or planning to conceive or breastfeeding.
- Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Special precautions for Supernim 1% Gel
No interaction found
WEIGH RISKS VS BENEFITS
Supernim 1% Gel is unsafe to use during pregnancy.+more
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor....
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
No information is available on the use of Supernim 1% Gel du+more
ring lactation. Please consult your doctor....
It is not known whether Supernim 1% Gel alters the ability t+more
o drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react....
Supernim 1% Gel should be used with caution in patients with kidney disease. Dose adjustment of Supernim 1% Gel may be needed. Please consult your doctor.+more
Use of Supernim 1% Gel is not recommended in patients with severe kidney disease....
Use of Supernim 1% Gel is not recommended in patients with severe kidney disease.
Supernim 1% Gel is probably unsafe to use in patients with l+more
iver disease and should be avoided. Please consult your doctor....
If you miss a dose of Nimesulide, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions for Supernim 1% Gel
Frequently asked questions for Nimesulide
Q. Is Supernim an antibiotic?
Supernim is not an antibiotic, it belongs to the class of medicines known as non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which helps in relieving pain associated with various disease conditions.
Q. Can I take Supernim with paracetamol?
Supernim and paracetamol belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. However, please consult your doctor before using the two medicines together.
Q. Does Supernim contain aspirin?
Supernim is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug). It does not contain aspirin.
Q. Is Supernim safe?
Supernim is safe to use if taken at prescribed dose and duration as advised by your doctor.
Q. Can I take Supernim for headache?
Supernim can be taken for a headache only when advised by your doctor.
Q. Does Supernim make you drowsy (feeling sleepy)?
Supernim does not make you feel drowsy at prescribed doses. However, an overdose of Supernim can make you drowsy (feeling sleepy).
Q. Does Supernim contain sulphur?
No, Supernim does not contain sulphur.
Q. What does Supernim treat or used for?
Supernim is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.
Q. Can I take Supernim with ibuprofen?
Supernim can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. Please consult your doctor before taking the two medicines together.<br>
Q. Can I take Supernim with aspirin?
Supernim can be taken with aspirin. No drug-drug interactions have been clinically observed between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Q. Is Supernim safe?
Yes, Supernim is safe if taken for prescribed duration in prescribed doses as advised by your doctor.
Q. Is Supernim banned?
No, Supernim is not banned in India.
Q. Is Supernim safe during breastfeeding?
It is not known if Supernim is secreted in milk. So, any medicines containing Supernim are not to be used during breastfeeding.
Q. Is Supernim safe in pregnancy?
No, Supernim is not safe to be used in pregnancy especially in the last three months. There have been reports of kidney failure in newborn babies if the mother was taking Supernim in the late stage of pregnancy. Consult your doctor before taking any medicine during pregnancy.
Q. Is Supernim safe in asthma?
Supernim is reported to be safe in patients with asthma if taken as advised by your doctor. However, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.